# SDR N3XR2014091100004

- Difficulty date: July 7, 2014
- Submitted: September 11, 2014
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N115ER
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844149
- Aircraft time: 55 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Limit Switch
- Condition: Out Of Adjust
- Location: Zone 700
- Part time: 55 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON TAKEOFF, GEAR WARNING LIGHT ILLUMINATED WIH FULL POWER, FLAPS UP, RT MAIN GEAR POSITION LIGHT INOPERATIVE.  INSPECTED RT MLG FOR CONDITION, SECURITY AND OPERATION, NO DEFECTS NOTED.  ADJUSTED RT MLG DOWN LIMIT SWITCH.  PERFORMED GEAR RETRACTION AND EXTENSION AND FREE FALL TEST SATISFACTORY.
